# SDR CALA2017103003868

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 58,779 hours, 20,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN MISSING, EXPOSED BULBS LOCATION- NEAR DOOR 2L INSTALLED MISSING EMERGENCY EXIT SIGN COVER AT DOOR 2L.
